# SDR MASA200600468

- Difficulty date: February 16, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N47202
- Make and model: Cndair CL6002B19
- Aircraft serial: 7202
- Aircraft time: 19,282 hours, 15,228 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Detector
- Condition: Out Of Adjust
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHILE MOVING THE FLAPS DURING THE CREWS PREFLIGHT INSPECTION, A FLAP FAIL CAUTION MESSAGE APPEARED.  MX ADJUSTED FLAP SKEW DETECTOR. PART "A" INSP COMPLETED.
